A Caltech Library Service

Unique extremality in the tangent space of the universal Teichmueller space

Bozin, V. and Marković, V. and Mateljevic, M. (1998) Unique extremality in the tangent space of the universal Teichmueller space. Integral Transforms and Special Functions, 6 (1-4). pp. 145-149. ISSN 1065-2469. doi:10.1080/10652469808819158.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The primary purpose of this paper is to announce some results obtained by the authors, including characterizations of unique extremality and examples of unique extremal dilatation of nonconstant modulus. These results bring much light on the question of unique extremality. The examples actually are a surprise and give answer to a longstanding question posed by Teichmüller, Rech and the others.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1998 Taylor & Francis. Received 04 Sep 1996.
Subject Keywords:uniquely extremal dilatation; unique Hahn-Banach extension; Mergelyan's sets; Hamilton and Reich sequences
Issue or Number:1-4
Classification Code:MSC (1991): Primary 32G15, Secondary 30C60, 30C70, 30C75
Record Number:CaltechAUTHORS:20170505-111451369
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77223
Deposited By: Tony Diaz
Deposited On:05 May 2017 19:23
Last Modified:15 Nov 2021 17:29

Repository Staff Only: item control page